# SDR AALA202508257160

- Difficulty date: July 15, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE BEAM INNER CHORD LOCATED AT BS 638, LBL 64. REPAIRED CHORD PER SRM 53-40-13-2R-1
